# SDR ABXA9900263

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041503
- Condition: Delaminated
- Location: Lt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT INBOARD FIXED VANE DELAMINATED.  REPLACED LEFT INBOARD FIXED VANE IAW DC9 MM 27-51-3.
